Mar 25, 2006
can scluptra interfer with my medication i am taking now
| Response from Dr. Frascino
Nope. Sculptra (poly-l-lactic acid) is an inert substance and does not interact or interfere with any medication. I have had personal experience with this product and been quite happy with the results. (Review the archives for additional details.)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sculptra Poly L Lactic Acid
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
- Trouble Urinating After Sensual Massage Worried I Have HIV
- White Bumps On Penis After Topping Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.